| Model Number |
200H20 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pulmonary Insufficiency (2022); Pulmonary Valve Stenosis (2024)
| Date of Event |
01/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that six years post implant of this 20mm bioprosthetic valved conduit implanted in a (b)(6) pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve due to severe insufficiency and mild stenosis.No additional adverse patient effects were reported. .